Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Strange sensation in lungs and wing pipe, painful and fluttering, hernia in diaphragm, breathlessness, over weight. Help?

Hi, I have a strange sensation in the upper part of my lung, wind pipe!

The other night I had a strange sensation, not only painful, fluttering in the upper part of my lung and then a terrible heartburn followed.

I was painting with acrylic paint now, and I feel it's difficult to breath, feels really unnatural and scary.

I also have a terrible hernia in my diaphragm, can't eat at night, AND I stopped breathing twice one night, two episodes right after another. I am overweight, but not obese.

Does all of this happen because of the hernia?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Doesn't all happen because of a hernia. The heartburn and chest pressure/pain...etc can be secondary to a hernia...but the other symptoms are not secondary to a hernia. You should wear a mask when you use paint or chemicals.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor